It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-09-2010, 07:19 AM   #1
Newbie
(male)
 
Join Date: Mar 2010
Posts: 1
pauldavid77 HB User
Prednisone Taper

Hello,

I was given 30 pills of prednisone 10 mg a piece to take over the course of 10 days for a unknown skin rash.

I did not want to take the pills but filled the prescription anyway. The rash has still not gone away and I now want to take the prednisone.

I have lost the instructions on how to taper this. Does anyone know how I should do this. I believe I was supposed to start at taking 50mg a day.

Any help would be appreciated.

Thanks.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
prednisone is the most atrocious drug ever. how do you properly taper off? velvet rose Lupus 2 07-01-2008 05:59 PM
Prednisone tattoogirl Arthritis 12 04-22-2008 07:25 AM
Prednisone 'Taper' Vanessa74 Asthma 11 03-23-2008 07:53 AM
Question on prednisone singer1 Asthma 10 09-02-2006 11:42 AM
Prednisone Taper - how quick? effects? Sun_Shine Lupus 2 02-02-2006 02:41 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:36 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!